Subscribe Now Subscribe Today
Science Alert
 
Blue
   
Curve Top
Journal of Applied Sciences
  Year: 2006 | Volume: 6 | Issue: 13 | Page No.: 2813-2816
DOI: 10.3923/jas.2006.2813.2816
 
Facebook Twitter Digg Reddit Linkedin StumbleUpon E-mail

The Fixed Points of Certain Discontinuous Operators on Locally Convex Spaces

J.O. Olaleru

Abstract:
The fixed point properties of four classes of operators mapping a metrisable locally convex space into itself are considered. These classes include contraction and nonexpansive mappings, discontinuous operators for certain parameter values of the classes. The existence of fixed points are proved for these classes of mappings under some conditions. Furthermore, a cone ordering scheme is devised for one of these classes, while another is shown to have open mapping properties. All these results generalise the results of Derrick and Nova from Banach spaces to metrisable locally convex spaces.
PDF References Citation Report Citation
How to cite this article:

J.O. Olaleru , 2006. The Fixed Points of Certain Discontinuous Operators on Locally Convex Spaces. Journal of Applied Sciences, 6: 2813-2816.

DOI: 10.3923/jas.2006.2813.2816

URL: https://scialert.net/abstract/?doi=jas.2006.2813.2816

COMMENT ON THIS PAPER
 
 
 

 

 
 
 
 
 
 
 
 
 

 
 
 
 
 
 
 

Curve Bottom